Hey Ducky, thank you for responding.
Yes, my neuro is aware of this, however, he never called me back to talk to me today. So I'm stuck taking this med tonight and feeling terrible again tomorrow. I wasn't told of the side effects. Just given a schedule to follow. I found out the side effects on the internet and well, by experience!! But I'm having withdrawal symptoms that don't show up on any lists. That is what concerns me so much. I'm not supposed to have depression. I have major depression. I'm just plain scared now......
I do have an appointment to see my family doctor tomorrow afternoon. Thank goodness! So she will have some great advice for me. She's amazing!
I'm coming off the Frisium because my body has become tolerant to it. It no longer stops my seizures. So they want to see how frequent my seizures actually are and do an EEG and video of my seizures. There is a strong possibility that my seizures are actually something else mimicking a seizure. I have so much going on with my lupus that it could be a lupus problem I have and not a seizure disorder. It's complex! I don't even fully understand it.
I'm down to 30mg a day from my original 40mg. I'm into week 3 of the taper. I can't go any faster. I'm crippled by the dizziness, drowsiness and depression. It's just really weird.
Thanks Ducky, I will keep you posted and I'll probably have more questions for everyone.
"Thank you God for the storms that blow me right into your arms!"
Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(stroke),Sjogren's, Raynaud's, seizure disorder, libman sach's endocarditis, vasculitis, sacroiliitis, Neutropenia, thrombocytopenia, food allergies
Prednisone, Imuran, Coumidin, Clobazam, Amitriptyline, micronor, didrocal, monopril, calcium, Cykolokapron, multi-vitamin, vitamin D, Acidophilus